# SDR HALA20250912277

- Difficulty date: September 11, 2025
- Submitted: September 13, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01167
- Aircraft time: 34,882 hours, 5,997 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Vent
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - COND MD VENT FAULT. DIV TO KSTL. AWAITING INFO AND RESOLUTION
